BibTeX record journals/mscs/GeuversB99

download as .bib file

@article{DBLP:journals/mscs/GeuversB99,
  author    = {Herman Geuvers and
               Erik Barendsen},
  title     = {Some logical and syntactical observations concerning the first-order
               dependent type system lambda-P},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {9},
  number    = {4},
  pages     = {335--359},
  year      = {1999},
  url       = {http://journals.cambridge.org/action/displayAbstract?aid=44837},
  timestamp = {Fri, 10 Jun 2011 14:42:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/GeuversB99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}